# SDR IXXA20251107074

- Difficulty date: November 7, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N353AZ
- Make and model: Boeing 767323
- Aircraft serial: 25198
- Aircraft time: 113,059 hours, 21,268 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Handle
- Condition: Inoperative
- Location: Cockpit Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S WINDOW HANDLE DOES NOT LOCK IN PLACE. OPS CHECK OF FIRST OFFICERS WINDOW HANDLE IN ACCORDANCE WITH SUPPLEMENTAL MAINTENANCE MANUAL 56-11-02 NO FAULTS NOTED. WINDOW SECURED IN CLOSED POSITION WITH NO DEFECTS.
